# SDR DALA2018031101560

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 7,197 hours, 2,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FOUND THE EMERGENCY LIGHT LENS ABOVE ROW 32D DAMAGED.  MAINTENANCE REPLACED LENS IAW AMM 33-51.  OPS CHECKED GOOD.
